I have been taking neurobion along with other treatments for diabetic 2 for more than 5 years, what are the side efects of this medication being taken for more that 5 years??? abughali
What are the long term side effects of Neurobion?
- 24 Aug 2010 by abughali
- 5 September 2010
Neurobion is a multivitamin supplement made up of a variety of vitamins normally found in fruits and vegetables. The supplement works by providing users with essential vitamins and minerals that are not normally received in their daily diet. As with most supplements, there are a number of side effects associated with its use.
Some of these side effects include upset stomach, nausea, vomiting, headache, and an unusual or unpleasant taste in the mouth. While these are considered the most common side effects associated with using Neurobion, they only affect a small number of users.
Always use multivitamin supplements according to the directions written on the label and never in dosages that exceed the recommended amount.
If you experience any of the above side effects, contact your doctor immediately.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2014 • 2 answers
Updated 13 Jun 2010 • 1 answer
Updated 1 Nov 2010 • 1 answer
Updated 20 Feb 2015 • 2 answers
Updated 12 Sep 2018 • 7 answers